| Model Number |
803480 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) tried the occluder module in multiple slots and no status lights displayed on the module itself.The module was replaced.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the occluder module was not operating and a question mark (?) was displayed on the screen over the occluder icon.The module was fully inserted into the base, but no status indication was present on the module.There was no patient involvement.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.